“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15387
School of Mathematics
  Title:   On constraint qualifications and sensitivity analysis for general optimization problems via pseudo-Jacobians
  Author(s):  Soghra Nobakhtian (Joint with M. Alavi Hejazi and N. Movahedian)
  Status:   Published
  Journal: J. Optim. Theory and Appl.
  Vol.:  179
  Year:  2018
  Pages:   778-799
  Supported by:  IPM
A nonsmooth and nonconvex general optimization problem is considered. Using the idea of pseudo-Jacobians, nonsmooth versions of the Robinson and Mangasarian�?? Fromovitz constraint qualifications are defined and relationships between them and the local error bound property are investigated. A new necessary optimality condition, based on the pseudo-Jacobians, is derived under the local error bound constraint qualification. These results are applied for computing and estimating the Fréchet and limiting subdifferentials of value functions. Moreover, several examples are provided to clarify the obtained results.

Download TeX format
back to top
scroll left or right